Table of Contents
International Journal of Partial Differential Equations
Volume 2013 (2013), Article ID 834912, 13 pages
http://dx.doi.org/10.1155/2013/834912
Research Article

On the Local Well-Posedness of the Cauchy Problem for a Modified Two-Component Camassa-Holm System in Besov Spaces

1Department of Mathematics, Jiangsu University, Zhenjiang, Jiangsu 212013, China
2Taizhou Institute of Science and Technology, NUST, Taizhou, Jiangsu 225300, China

Received 26 April 2013; Accepted 14 November 2013

Academic Editor: Athanasios N. Yannacopoulos

Copyright © 2013 Jiangbo Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiangbo Zhou, Lu Yao, Lixin Tian, and Wenbin Zhang, “On the Local Well-Posedness of the Cauchy Problem for a Modified Two-Component Camassa-Holm System in Besov Spaces,” International Journal of Partial Differential Equations, vol. 2013, Article ID 834912, 13 pages, 2013. doi:10.1155/2013/834912